# SDR MASA200500485

- Difficulty date: June 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,057 hours, 12,857 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6375 PHX - REJECTED TAKEOFF FOR SPOILERS MASTER CAUTION ON TAKEOFF ROLL.  MAINTENANCE CHECKED SPOILER SYSTEM OPS WERE NORMAL.
